Facebook Pixel

Relationship advices Join this Group

continuation of my sexual life with my boyfriend

By June 28, 2017 - 5:50am

So which I used the PT and it shows positive after two times of Showing negative and finally I realized I was two weeks pregnant,i told my boyfriend before I removed it on the 10th of June and on the 16th I started seeing my period again and on the 26th I had unprotected sex again with my boyfriend, I used postinor 1 tablet that same day and the next day I took the second tablet and now I'm having an unusual balance in my stomach, what could have caused the unusual balance, like something very heavy in my stomach. Pls i need an urgent answer Thanks

By June 28, 2017 - 6:02am

I don't know am just confused

June 28, 2017 - 6:02am

Group Leader

Related Topics


Having problems with relationship is normal. But you don't need to feel alone. Come join this group,express your problem and get possible solution.


This Group is Open to all EmpowHER.com members